Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 154806, 9 pages
http://dx.doi.org/10.5402/2011/154806
Research Article

Multiple Periodic Solutions to a Suspension Bridge Wave Equation with Damping

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 3 September 2011; Accepted 11 October 2011

Academic Editors: G. Mantica and T. Tran

Copyright © 2011 Shanshan Wang and Yukun An. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shanshan Wang and Yukun An, “Multiple Periodic Solutions to a Suspension Bridge Wave Equation with Damping,” ISRN Mathematical Analysis, vol. 2011, Article ID 154806, 9 pages, 2011. doi:10.5402/2011/154806